MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Lamitrode TriCentrus 16 Lead, 60 cm; SCS Lead

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Lamitrode TriCentrus 16 Lead, 60 cm; SCS Lead
Model Number 3292
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the ipg and lead sites and was hospitalized.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.The patient was administered antibiotics to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.An event of infection was reported to abbott.It was conveyed that the infection originates at the ipg and lead site(s).The entire system was explanted; however, no explanted products were returned for analysis.The patient was administered antibiotics to address the issue.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
Lamitrode TriCentrus 16 Lead, 60 cm
Common Device Name
SCS Lead
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50951765
Report Number3006705815-2026-05896
Device Sequence Number13369413
Product Code LGW
UDI-Device Identifier05415067047823
UDI-Public(01)05415067047823(10)A000185626(17)280323
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3292
Device Lot NumberA000185626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale
Patient Weight170 LB